Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 173, NWS St. Louis, MO

July 14, 2018Macoupin County, Madison County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 14, 2018, 4:23 PM CDT for Macoupin County, Madison County, Montgomery County, Illinois. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2018, 4:23 PM CDT (21:23 UTC)
Expired
Jul 14, 2018, 5:15 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Macoupin County, IL, Madison County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 88 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:39 PM CDTTSTM WND DMGDorsey, ILLARGE TREE DOWN IN DORSEY, IL. TIME ESTIMATED FROM RADAR.
Jul 14, 4:43 PM CDTTSTM WND DMGBunker Hill, IL6 TREE LIMB DOWN ON HOUSE.
Jul 14, 4:46 PM CDTTSTM WND DMGBunker Hill, ILNUMEROUS POWER LINES AND TREES DOWN BETWEEN BUNKER HILL AND GILISPIE. TIME ESTIMATED BY RADAR.
Jul 14, 5:05 PM CDTTSTM WND DMGGillespie, ILTREE DOWN ALONG ROUTE 16 IN GILLSEPIE, IL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
876 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

405 
WUUS53 KLSX 142123
SVRLSX
ILC117-119-135-142215-
/O.NEW.KLSX.SV.W.0173.180714T2123Z-180714T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
423 PM CDT SAT JUL 14 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Madison County in southwestern Illinois...
  Southeastern Macoupin County in southwestern Illinois...
  Southwestern Montgomery County in south central Illinois...

* Until 515 PM CDT.

* At 423 PM CDT, a severe thunderstorm was located over Carpenter,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Edwardsville, Wood River, Bethalto, Staunton, Gillespie, Mount
  Olive, South Roxana, Bunker Hill, Benld, Roxana, Worden,
  Livingston, Alhambra, Wilsonville, Sawyerville, Mount Clare, East
  Gillespie, Eagarville, Prairietown and Dorsey.

This includes Interstate 55 in Illinois between exits 23 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 8963 3900 8964 3899 8964 3876 8985
      3884 9008 3921 8989 3908 8955
TIME...MOT...LOC 2123Z 217DEG 18KT 3887 8993 

HAIL...0.75IN
WIND...60MPH
 
$$

Britt
2 follow-up statements
911 
WWUS53 KLSX 142142
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
442 PM CDT SAT JUL 14 2018

ILC117-119-135-142215-
/O.CON.KLSX.SV.W.0173.000000T0000Z-180714T2215Z/
Madison IL-Macoupin IL-Montgomery IL-
442 PM CDT SAT JUL 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN MADISON...SOUTHEASTERN MACOUPIN COUNTIES IN
SOUTHWESTERN ILLINOIS AND SOUTHWESTERN MONTGOMERY COUNTIES IN SOUTH
CENTRAL ILLINOIS...

At 442 PM CDT, a severe thunderstorm was located over Prairietown,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bethalto, Staunton, Gillespie, Mount Olive, Bunker Hill, Benld,
Worden, Livingston, Alhambra, Wilsonville, Sawyerville, Mount Clare,
East Gillespie, Eagarville, Prairietown, Dorsey, Carpenter, Hamel,
New Douglas and White City.

This includes Interstate 55 in Illinois between exits 23 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 8963 3900 8964 3899 8964 3876 8985
      3891 9004 3921 8989 3908 8955
TIME...MOT...LOC 2142Z 209DEG 34KT 3898 8994 

HAIL...0.75IN
WIND...60MPH
 
$$

Britt
113 
WWUS53 KLSX 142204
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
504 PM CDT SAT JUL 14 2018

ILC119-142213-
/O.CAN.KLSX.SV.W.0173.000000T0000Z-180714T2215Z/
Madison IL-
504 PM CDT SAT JUL 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3900 8963 3900 8973 3901 8997 3921 8989
      3908 8955
TIME...MOT...LOC 2203Z 205DEG 28KT 3912 8985 

$$

ILC117-135-142215-
/O.CON.KLSX.SV.W.0173.000000T0000Z-180714T2215Z/
Macoupin IL-Montgomery IL-
504 PM CDT SAT JUL 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN MACOUPIN AND SOUTHWESTERN MONTGOMERY COUNTIES...

At 503 PM CDT, a severe thunderstorm was located over Gillespie,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Staunton, Gillespie, Mount Olive, Bunker Hill, Benld, Wilsonville,
Sawyerville, Mount Clare, East Gillespie, Eagarville, White City,
Dorchester, Walshville and Pruett.

This includes Interstate 55 in Illinois between exits 41 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 8963 3900 8973 3901 8997 3921 8989
      3908 8955
TIME...MOT...LOC 2203Z 205DEG 28KT 3912 8985 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:11 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 14, 4:11 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
411 PM CDT Sat Jul 14 2018

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 328 PM CDT Sat Jul 14 2018

Scattered thunderstorms have developed across parts of the area
this afternoon. Some of these storms may be strong to severe this
evening with wind gusts the primary threat. Very steep low-level
lapse rates and high DCAPE has already helped yield a few wind
gusts of around 50mph earlier this afternoon.

Believe there probably will be a bit of a lull in convective
activity late this evening into the early overnight hours as
diurnal instability weakens. Another round of storms is expected
to focus roughly along and just south of the I-70 corridor in
response to a slowly moving remnant MCV which is currently in E KS
and increasing low-level moisture convergence.

Convective trends through the day on Sunday a bit more uncertain.
Expect ongoing storms to gradually push off to the ENE and weaken as
the low-level jet abates and veers. Convective coverage a big
unknown as area should see a bit of mid/upper level subsidence
behind departing vorticity maxima associated with the departing MCV.
Frontal boundary will still likely reside across the bi-state area
so kept isolated-scattered wording for the afternoon hours.

High temperatures should be at least several degrees cooler than
that experienced today due to the possibility of storms and
convective debris clouds. Still will be very humid over with
dewpoints in the low to mid 70s, though max heat index values
areawide should stay in the mid to upper 90s so will allow heat
advisory to expire this evening.

Gosselin

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 328 PM CDT Sat Jul 14 2018

There is a chance for SHRA/TSRA from Sunday night through Monday
evening as a slow-moving PV anomaly and its associated surface
front move across the region. Multiple outflow boundaries from
earlier convection will also serve as the focus for
diurnally-driven convective development.

A low pressure system moving through southern Canada will
suppress part of the upper ridge over the CONUS, leading to
weakly northwest flow aloft over our area. A brief period of
mostly dry weather is anticipated on Tue/Tue night before a
series of PV anomalies move through the flow and bring a chance
of SHRA/TSRA to the area during the middle of the week. The upper
ridge rebuilds and shifts eastward at the end of the week,
potentially bringing a period of dry weather back to the LSX CWA
for the end of the week and early next weekend.

Temperatures are forecast to be several degrees cooler than they
have been lately with highs in the upper 80s to lower 90s and
overnight lows in the upper 60s to around 70 degrees.

Kanofsky

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1248 PM CDT Sat Jul 14 2018

Scattered showers and thunderstorms are likely this afternoon and
early evening across the bi-state area. Greatest coverage during
this period is most likely over central Missouri so added a TEMPO
group in for KCOU. Will monitor convective trends and update as
necessary. May be a bit of a lull in activity late evening and
early overnight hours but additional storms are expected late
tonight into early Sunday morning. Stronger storms will be capable
of reduced visibilities and potentially some strong wind gusts.

SPECIFICS FOR KSTL:

Scattered storms late this afternoon into at least early this
evening. Maintained VCTS wording for now due to scattered nature
expected but will continue to monitor and amend as necessary.
Probably will be a bit of a lull in storm activity late evening
into the early overnight period before additional storms affect
the terminal late tonight into early Sunday morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Boone MO-Callaway
     MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-Saint
     Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Heat Advisory until 8 PM CDT this evening for Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jul 14, 3:42 PM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
342 PM CDT Sat Jul 14 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
342 PM CDT Sat Jul 14 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Late this afternoon and tonight

Heat index values of 100 to 107 degrees are occurring this
afternoon across parts of Missouri and Illinois. A Heat Advisory
is in effect through 8 PM CDT for these areas.

Scattered thunderstorms have developed across the area this
afternoon and will continue this evening. A few storms may be
strong to severe and capable of producing hail and damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance of thunderstorms for portions of the area from
Sunday through Monday night. There is also a chance of
thunderstorms from Wednesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

Kanofsky

In the hours before

Special weather statement, Jul 14, 3:27 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service St Louis MO
327 PM CDT SAT JUL 14 2018

ILZ100-101-MOZ063-064-142100-
St. Clair IL-Madison IL-St. Louis MO-St. Louis City MO-
327 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS AND
SOUTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST.
LOUIS CITY UNTIL 400 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Louis, moving northeast at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
St. Louis, University City, Granite City, Alton, Kirkwood, East St.
Louis, Collinsville, Edwardsville, Webster Groves, Ferguson, Fairview
Heights, Clayton, Cahokia, Jennings, Glen Carbon, Crestwood,
Bellefontaine Neighbors, Wood River, Troy and Bethalto.

This includes Interstate 64 in Illinois near exit 9.

This also includes  Scott Joplin Historic Site and Horseshoe Lake
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3849 9022 3852 9026 3849 9027 3860 9041
      3882 9019 3883 9014 3882 9012 3881 9012
      3884 9011 3887 9014 3892 9009 3872 8984
TIME...MOT...LOC 2026Z 225DEG 18KT 3860 9026

Britt
Special weather statement, Jul 14, 3:35 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service St Louis MO
335 PM CDT SAT JUL 14 2018

ILZ095-096-142115-
Brown IL-Adams IL-
335 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ADAMS AND
NORTHWESTERN BROWN COUNTIES UNTIL 415 PM CDT...

At 335 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camp Point, moving northeast at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Quincy Regional Airport, Mount Sterling, Camp Point, Clayton, Golden,
Liberty, Coatsburg, Mound Station, Columbus, Ripley, La Prairie,
Paloma, Fowler, Kellerville and Chatton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9070
      4008 9067 4005 9068 4002 9063 4003 9061
      4002 9061 4002 9062 4001 9062 3986 9114
      4004 9133 4020 9111 4020 9101
TIME...MOT...LOC 2035Z 234DEG 22KT 4000 9113

Britt
Local storm report, Jul 14, 4:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     2 E SAINT LOUIS         38.63N 90.20W
07/14/2018                   ST. LOUIS CITY     MO   PUBLIC

            STREETLIGHT BLOWN OVER.

&&

PW
Local storm report, Jul 14, 4:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND GST     1 NE CASEYVILLE         38.64N 90.02W
07/14/2018  M71 MPH          ST. CLAIR          IL   PUBLIC

&&

PW
Local storm report, Jul 14, 4:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
413 PM CDT SAT JUL 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     2 ESE SAINT LOUIS       38.63N 90.21W
07/14/2018                   ST. LOUIS CITY     MO   PUBLIC

            LARGE TREE SNAPPED AT BASE.

&&

PW
Special weather statement, Jul 14, 4:14 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service St Louis MO
414 PM CDT SAT JUL 14 2018

ILZ058-099-142200-
Greene IL-Jersey IL-
414 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR GREENE AND NORTHERN JERSEY
COUNTIES UNTIL 500 PM CDT...

At 414 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alsey to near Carrollton to near Hardin.
Movement was east at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
White Hall, Carrollton, Roodhouse, Greenfield, Athensville, Old Kane,
Kemper, Patterson, Kane, Wrights, Eldred, Hillview, Rockbridge,
Belltown, Berdan, Haypress, Barrow, Walkersville and Woody.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3936 9016 3913 9017 3915 9058 3932 9058
      3952 9056 3952 9016
TIME...MOT...LOC 2114Z 262DEG 23KT 3950 9049 3933 9049 3917 9054

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:19 PM CDTSpecial Weather StatementLSXFayette41 min
Jul 14, 2:00 PM CDTSpecial Weather StatementLSXFayette45 min
Jul 14, 2:10 PM CDTSevere Thunderstorm WarningLSXFayette35 min
Jul 14, 3:11 PM CDTSevere Thunderstorm WarningLSXPike49 min
Jul 14, 3:35 PM CDTSpecial Weather StatementLSXAdams40 min
Jul 14, 3:49 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair41 min
Jul 14, 4:14 PM CDTSpecial Weather StatementLSXGreene46 min
Jul 14, 4:29 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin46 min
Jul 14, 4:59 PM CDTSpecial Weather StatementLSXBond, Clinton46 min
Jul 14, 5:12 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Montgomery39 min
Jul 14, 5:18 PM CDTSevere Thunderstorm WarningLSXClinton57 min
Jul 14, 5:24 PM CDTSpecial Weather StatementLSXMadison, Saint Clair51 min
Jul 14, 5:44 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair46 min
Jul 14, 6:27 PM CDTSpecial Weather StatementLSXClinton, Saint Clair48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.